# SDR UALA2011012100350

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 49,407 hours, 18,245 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0098A4835P
- Condition: Worn
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN LIGHT FLICKERING.  WORKED IAW MT24-002. FOUND  FEEDER J-BOX CONNECTOR WORN.  WORKING LM7446 FOR BCL 2 FAULT.  NR1 ENG GOOD.  NR 2 ENG BAD.    REPLACED FUSE PIN 4PB2 REF MM.  NO PREVIOUS LEGS FAULT AND NO CLASS 3 FAULTS.  TESTED BCL 1 AND BCL 2 IAW MM.  EST PASSED.
